This patient support community is for discussions relating to transplants, anti-rejection drugs, financial and insurance issues, long-term issues, organ rejection, pre- and post-surgery, and waiting list issues.
Im 39 yrs old and Im donating one of my kidneys to my brother but after bloodwork came back, my liver enzymes were slightly elevated. I am on Hydocodon 7.5 and bacflen muscle relaxers, I was wondering if they could be the cause of the elevation and should I discontinue use til after further testing?
The acetaminophen in hydrocodone if not taken in the recommended dosage may cause damage to the liver .Its consistent use may be hepatotoxic. Baclofen can also cause elevation of liver enzymes but permanent damage is rare. For what illness have you been taking these medicines? You should consult your doctor before discontinuing any medication. Other causes of elevated enzymes are alcohol intake, viral hepatitis. Get yourself screened to know the cause of this elevated liver enzymes. I sincerely hope it helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.